# SDR CA121212016

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING PILOT REPORTED RT IN/BD TIRE FLAT.  MAINTENANCE FOUND A INNER WHEEL BEARING FAILURE, AXLE, WHEELS, AND BRAKE REPLACED.
